# SDR FDEA201103030840

- Difficulty date: March 3, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Skin
- Part number: 65545834
- Condition: Corroded
- Location: Bs 1090 S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SHEAR TIE AT BS 1090 BETWEEN STR 29L AND 28L, FOUND SKIN TO BE CORRODED.  CUT OUT AREA OF SKIN AT BS 1090 BETWEEN STR 29L AND 28L IAW SRM REV 103, 53-30-3 FIG 1. FABRICATED FILLER AND DOUBLER IAW SRM 53-30-3 FIG 1. INSTALLED   DOUBLER AND FILLER IAW SRM 51-30-2.
